# SDR ABXA9800678

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57189634
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SKIN AT STATION XOLDI 6.225 IS CRACKED.  REPAIRED LEADING EDGE SKIN IAW DC8 SRM 57-2-1.
